# SDR A6WA200740142

- Difficulty date: March 19, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 12,377 hours, 10,895 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE SUPPORT BRACKET (ASSY PN 601R75262-153) CRACKED APPROX .1 INCH LONG IN CEILING RT WHEEL WELL FWD OF TRANSDUCER BRACKET.  (K)  [SUP 05-09-07]  MAINTENANCE REMOVED CRACKED BRACKET AND INSTALLED NEW SERVICEABLE BRACKET P/N 601R75262-153 IAW CRJ 200 SRM 51-40-06.  (M)
